Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 374, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 15, 2008, 4:57 PM CDT for 5 counties in Missouri. It was in force for 78 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 4:57 PM CDT (21:57 UTC)
- Expired
- Jun 15, 2008, 6:15 PM CDT
- In force
- 78 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Christian County, MO, Douglas County, MO, Greene County, MO, Webster County, MO, Wright County, MO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 5:35 PM CDT | TSTM WND DMG | Goodhope, MO | TREE LIMBS DOWN IN THE GOODHOPE AREA ON HWY O. POWER OUT. U HWY EAST OF TOWN TREE LIMBS ALSO DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 1:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 510 J/kg
- Mixed-layer CIN
- -312 J/kg
- Mixed-layer LCL
- 1578 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 152158 SVRSGF MOC043-067-077-225-229-152315- /O.NEW.KSGF.SV.W.0374.080615T2157Z-080615T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 457 PM CDT SUN JUN 15 2008 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DOUGLAS COUNTY IN SOUTHWEST MISSOURI... EASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI... SOUTHEASTERN GREENE COUNTY IN SOUTHWEST MISSOURI... SOUTHERN WEBSTER COUNTY IN SOUTHWEST MISSOURI... SOUTHWESTERN WRIGHT COUNTY IN SOUTHWEST MISSOURI... * UNTIL 615 PM CDT. * AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 8 MILES NORTH OF TURNERS...OR NEAR STRAFFORD... MOVING SOUTHEAST AT 34 MPH. THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM HAS AS HISTORY OF PRODUCING GOLF BALL SIZE HAIL AND DOWNING TREE LIMBS. * THE SEVERE THUNDERSTORM WILL BE NEAR... ROGERSVILLE AND FORDLAND BY 520 PM CDT. THE TOWNS OF TURNERS...BRUNER...ELKHEAD...DOGWOOD...KELTNER... GOODHOPE AND ROME ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 3681 9219 3681 9295 3722 9321 3734 9283 TIME...MOT...LOC 2157Z 326DEG 29KT 3728 9315 $$ WISE
4 follow-up statements
000 WWUS53 KSGF 152219 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 519 PM CDT SUN JUN 15 2008 MOC043-067-077-225-229-152315- /O.CON.KSGF.SV.W.0374.000000T0000Z-080615T2315Z/ GREENE MO-WRIGHT MO-WEBSTER MO-CHRISTIAN MO-DOUGLAS MO- 519 PM CDT SUN JUN 15 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR DOUGLAS...EASTERN CHRISTIAN...SOUTHEASTERN GREENE...SOUTHERN WEBSTER AND SOUTHWESTERN WRIGHT COUNTIES... AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 6 MILES NORTH OF FORDLAND...OR 7 MILES SOUTHWEST OF MARSHFIELD...MOVING SOUTHEAST AT 39 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... DIGGINS BY 525 PM CDT. SEYMOUR BY 535 PM CDT. MANSFIELD AND 9 MILES NORTHEAST OF AVA BY 550 PM CDT. THE TOWN OF BRUSHYKNOB IS IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. LAT...LON 3681 9219 3681 9295 3722 9321 3734 9283 TIME...MOT...LOC 2219Z 299DEG 34KT 3722 9291 $$ WISE
000
WWUS53 KSGF 152242 RRA
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
542 PM CDT SUN JUN 15 2008
MOC077-152252-
/O.CAN.KSGF.SV.W.0374.000000T0000Z-080615T2315Z/
GREENE MO-
542 PM CDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3708 9308 3710 9291 3723 9285 3728 9276
3681 9219 3681 9295
TIME...MOT...LOC 2242Z 299DEG 34KT 3718 9279 3705 9281
3694 9293
$$
MOC043-067-225-229-152315-
/O.CON.KSGF.SV.W.0374.000000T0000Z-080615T2315Z/
WRIGHT MO-WEBSTER MO-CHRISTIAN MO-DOUGLAS MO-
542 PM CDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR DOUGLAS...EASTERN CHRISTIAN...SOUTHEASTERN WEBSTER AND
SOUTHWESTERN WRIGHT COUNTIES...
AT 539 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM DIGGINS TO DOGWOOD
TO KELTNER...MOVING SOUTHEAST AT 39 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MANSFIELD AND AVA BY 600 PM CDT.
THE TOWNS OF GOODHOPE...ROME...SQUIRES AND BRUSHYKNOB ARE IN THE PATH
OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3708 9308 3710 9291 3723 9285 3728 9276
3681 9219 3681 9295
TIME...MOT...LOC 2242Z 299DEG 34KT 3718 9279 3705 9281
3694 9293
$$
WISE000
WWUS53 KSGF 152302
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
601 PM CDT SUN JUN 15 2008
MOC225-152311-
/O.CAN.KSGF.SV.W.0374.000000T0000Z-080615T2315Z/
WEBSTER MO-
601 PM CDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WEBSTER COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3694 9301 3707 9271 3707 9269 3712 9269
3720 9267 3681 9219 3681 9295
TIME...MOT...LOC 2301Z 280DEG 28KT 3698 9271
$$
MOC043-067-229-152315-
/O.CON.KSGF.SV.W.0374.000000T0000Z-080615T2315Z/
WRIGHT MO-CHRISTIAN MO-DOUGLAS MO-
601 PM CDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR DOUGLAS...SOUTHEASTERN CHRISTIAN AND SOUTHWESTERN WRIGHT
COUNTIES...
AT 558 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM NEAR AVA...MOVING EAST AT 32 MPH. THIS STORM IS CAPABLE
OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. TREE LIMBS AND POWER OUTAGES IN THE GOODHOPE AREA HAS BEEN
REPORTED WITH THIS STORM.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
DOUGLAS...SOUTHEASTERN CHRISTIAN AND SOUTHWESTERN WRIGHT COUNTIES...
INCLUDING THE TOWN OF BRUSHYKNOB.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3694 9301 3707 9271 3707 9269 3712 9269
3720 9267 3681 9219 3681 9295
TIME...MOT...LOC 2301Z 280DEG 28KT 3698 9271
$$
WISE000
WWUS53 KSGF 152312
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
612 PM CDT SUN JUN 15 2008
MOC043-067-229-152322-
/O.EXP.KSGF.SV.W.0374.000000T0000Z-080615T2315Z/
WRIGHT MO-CHRISTIAN MO-DOUGLAS MO-
612 PM CDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR DOUGLAS...SOUTHEASTERN
CHRISTIAN AND SOUTHWESTERN WRIGHT COUNTIES EXPIRES AT 615 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3694 9301 3707 9271 3707 9269 3712 9269
3720 9267 3681 9219 3681 9295
TIME...MOT...LOC 2312Z 280DEG 28KT 3696 9260
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:52 PM CDT, 5 minutes earlier.
Area forecast discussion, Jun 15, 4:52 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 PM CDT SUN JUN 15 2008
.UPDATE...
OUTFLOW FROM CONVECTION PUSHED THROUGH THE AIRPORT AT KSGF WITH 49
MPH WIND. STORMS FROM THE KSGF AREA AND NORTHEAST MORE SFC BASED
WITH MLCAPES OF 2500-3000 J/KG. IN SHORT...MAIN IMMEDIATE STORM
THREAT IS WILL BE STORMS ALONG THE OUTFLOW . CAPPING WEST OF KSGF
AND KJLN AREA SEEM TO BE HOLDING...BUT HAIL (GOLF BALL) AND WIND AT THE
AIRPORT INDICATES THAT UPDRAFTS AT THE SOUTH-SOUTHWEST EDGE OF THE
CONVECTION IS STOUT. MAKES SENSE WITH THE STRONG INSTABILITY.
DSA
&&
.AVIATION...
FOR THE 18Z TAFS...HAVE ATTEMPTED TO TIME THE ARRIVAL OF STRONG TO
SEVERE STORMS WITH LARGE COMPLEX CURRENTLY AROUND KANSAS
CITY...BUT ALSO NEED TO TAKE INTO ACCOUNT THE VERY UNSTABLE
AIRMASS OVER THE AIRPORTS THIS AFTERNOON. SO HAVE STARTED THE
FORECAST WITH VICINITY THUNDER AND THEN BROUGHT IN TEMPO GROUPS
FOR THE MAIN STORM COMPLEX. THEREAFTER WILL CARRY SOME
PREDOMINANT SHOWERS AND VICINITY THUNDER WITH PRECIPITATION
EXTENDING WELL BEHIND THE LEADING EDGE.
WINDS ARE EXPECTED TO BE PRETTY CHAOTIC WITHIN PRECIPITATION AREA
BUT EXPECTED MAINLY A SOUTHEAST FLOW UNTIL MAIN FRONT PUSHES IN
EARLY MONDAY MORNING.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR MOZ055>058-066>071-
077>083-088>095-101>104.
KS...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 15, 4:05 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 405 PM CDT SUN JUN 15 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-162115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 405 PM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS OVER 70 MPH...HAIL TO THE SIZE OF GOLF BALLS...AND LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING. AREAS AFFECTED AND TIMING: LOCATIONS ALONG AND NORTH OF INTERSTATE 44 FROM 3 PM TO 9 PM...AND SOUTH OF INTERSTATE 44 FROM 5 PM TO MIDNIGHT. DISCUSSION: A LARGE COMPLEX OF SEVERE STORMS OVER CENTRAL AND SOUTHWEST MISSOURI THIS AFTERNOON WILL CONTINUE TO SPREAD SOUTHWARD ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS DURING THE AFTERNOON AND EVENING. VERY STRONG INSTABILITY AHEAD OF THE STORM COMPLEX WILL ALLOW STORMS TO MAINTAIN THEIR STRENGTH OR INTENSIFY AS THE MOVE ACROSS THE INTERSTATE 44 CORRIDOR. THE GREATEST THREAT WITH THESE STORMS WILL BE WIND GUSTS OVER 70 MPH. WIND SPEEDS THIS HIGH OR HIGHER HAVE ALREADY BEEN REPORTED OVER CENTRAL AND NORTHERN MISSOURI TODAY. IN ADDITION TO THE STRONG WIND GUSTS...HAIL TO THE SIZE OF GOLF BALLS AND TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE. THE HEAVY RAINFALL WILL LIKELY LEAD TO FLASH FLOODING...ESPECIALLY IN LOW LYING AREAS THAT REMAIN SATURATED FROM HEAVY RAINFALL RECEIVED ON FRIDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FEW THUNDERSTORMS MAY LINGER INTO MONDAY MORNING OVER SOUTHERN MISSOURI. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Local storm report, Jun 15, 4:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
447 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL 1 S WILLARD 37.29N 93.43W
06/15/2008 E1.00 INCH GREENE MO PUBLIC
&&
BARJENBRUCHLocal storm report, Jun 15, 4:49 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
449 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND DMG SPRINGFIELD 37.20N 93.29W
06/15/2008 GREENE MO AMATEUR RADIO
SIGN BLOWN DOWN ON GLENSTONE. QUARTER SIZE HAIL ALSO
REPORTED
&&
SRUNNELSLocal storm report, Jun 15, 4:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
451 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL 4 S FAIR GROVE 37.33N 93.15W
06/15/2008 E1.75 INCH GREENE MO AMATEUR RADIO
&&
SRUNNELSLocal storm report, Jun 15, 4:52 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL WILLARD 37.31N 93.43W
06/15/2008 E1.75 INCH GREENE MO PUBLIC
NICKEL TO GOLFBALL SIZE HAIL.
&&
BARJENBRUCHLocal storm report, Jun 15, 4:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
453 PM CDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL SPRINGFIELD 37.20N 93.29W
06/15/2008 M1.75 INCH GREENE MO OFFICIAL NWS OBS
GOLF BALL HAIL AT THE NWS OFFICE AT KSGF.
&&
DSALocal storm report, Jun 15, 4:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND DMG 5 SE SPRINGFIELD 37.15N 93.22W
06/15/2008 GREENE MO NWS EMPLOYEE
TREE LIMBS DOWN BETWEEN SPRINGFIELD AND ROGERSVILLE
&&
SRUNNELSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 2:56 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 23 more | 34 hr |
| Jun 15, 10:00 AM CDT | Areal Flood Warning | SGF | Barton, Jasper, Lawrence | 10 hr |
| Jun 15, 1:25 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 65 min |
| Jun 15, 1:53 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 67 min |
| Jun 15, 2:17 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory | 58 min |
| Jun 15, 2:24 PM CDT | Flash Flood Warning | SGF | Benton | 5 hr |
| Jun 15, 2:43 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 62 min |
| Jun 15, 2:53 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, St. Clair | 59 min |
| Jun 15, 2:57 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 41 min |
| Jun 15, 3:01 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 48 min |
| Jun 15, 3:04 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 56 min |
| Jun 15, 3:11 PM CDT | Tornado Warning | SGF | Hickory, St. Clair | 42 min |
| Jun 15, 3:12 PM CDT | Tornado Warning | SGF | Camden, Morgan | 32 min |
| Jun 15, 3:16 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Hickory | 59 min |
| Jun 15, 3:36 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 44 min |
| Jun 15, 3:46 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 33 min |
| Jun 15, 3:47 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Polk | 58 min |
| Jun 15, 3:55 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 23 min |
| Jun 15, 4:08 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Hickory | 4 hr |
| Jun 15, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Polk, Webster, Wright | 59 min |
| Jun 15, 4:37 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Miller, Polk, Webster and 1 more | 6 hr |
| Jun 15, 4:47 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Stone | 58 min |
| Jun 15, 4:59 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski, Texas, Wright | 48 min |
| Jun 15, 5:01 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 41 min |
| Jun 15, 5:03 PM CDT | Flash Flood Warning | SGF | Christian, Douglas, Greene, Webster, Wright | 4 hr |
| Jun 15, 5:39 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 35 min |
| Jun 15, 5:40 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 33 min |
| Jun 15, 6:14 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 61 min |
| Jun 15, 6:33 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 57 min |
| Jun 15, 6:38 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 20 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.